Research Repository

Browse by Author: Agarwal, R. P

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Agarwal, R. P and Dragomir, Sever S (2010) A survey of Jensen type inequalities for functions of selfadjoint operators in Hilbert spaces. Computers & Mathematics with Applications, 59 (12). pp. 3785-3812. ISSN 0898-1221

Agarwal, R. P, Barnett, Neil S, Cerone, Pietro and Dragomir, Sever S (2005) A survey on some inequalities for expectation and variance. Computers & Mathematics with Applications, 49 (2-3). pp. 429-480. ISSN 0898-1221

Mahmoud, Magdi S, Ismail, Abdulla, Shi, Peng and Agarwal, R. P (2004) State transformation for H∞ control of uncertain jumping delayed systems. IMA Journal of Mathematical Control and Information, 21 (4). pp. 419-431. ISSN 0265-0754

Barnett, Neil S, Dragomir, Sever S and Agarwal, R. P (2002) Some inequalities for probalility, expectation, and variance of random variables defined over a finite interval. Computers & Mathematics with Applications, 43 (10-11). pp. 1319-1357. ISSN 0898-1221

Dragomir, Sever S, Agarwal, R. P and Cerone, Pietro (1999) On Simpson's Inequality and Applications. RGMIA research report collection, 2 (3).

Dragomir, Sever S, Agarwal, R. P and Barnett, Neil S (1999) Inequalities for Beta and Gamma Functions Via Some Classical and New Integral Inequalities. RGMIA research report collection, 2 (3).